# SDR QXEA200301350

- Difficulty date: October 23, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,683 hours, 1,900 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47359719
- Part serial: 1452
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 2,703 hours, 1,915 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- FIRE SYSTEM FAULT STATUS MESSAGE.  REMOVED AND REPLACED NR 1 FIRE DETECTOR IN AFT CARGO BAY.  OPERATIONAL CHECK GOOD.   AIRCRAFT RETURNED TO SERVICE.
